MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CONTROL UNIT DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL CONTROL UNIT DYONICS 25; ARTHROSCOPE
Catalog Number 7211010S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the dyonics 25 control unit was causing overpressurization of fluid during an acl procedure.A backup device was used to complete the procedure without delay.No patient injury or complications were reported.
 
Additional Manufacturer Narrative
Complaint of intermittent and fluctuating pressure was reproduced.Product failed pressure test.Pressure readings fluctuated and zero readings were out of spec.Cause of pressure malfunction is defective transducers p1 and p2.Pump passes functional testing with known good transducers installed.The complaint investigation has concluded the cause of the failure to be defective electronic components.

Brand Name
SVCE REPL CONTROL UNIT DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key6570646
Report Number1643264-2017-00269
Device Sequence Number749182
Product Code HRX
UDI-Device Identifier03596010555960
UDI-Public(01)03596010555960
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7211010S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2017
Supplement Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1